Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Tight foreskin. Prescribed with Betamethasone Valerate. What is the curing period?

Hi, I have a tight foreskin and was prescribed Betamethasone Valerate 0.1% but was not told about stretching of the foreskin; I read online that this is essential to loosen the foreskin so it can become fully retractable. Is this necessary? I have also read that it takes around one month, however my case is quite tight and wonder if I shall fall into the 4 the weeks norm? Thank you for reading.
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  454
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Sometimes people do get benefited by applying the ointment and repeated stretching of foreskin but if foreskin is very tight,as you are saying,then chances look remote and you will have to get circumcision done.
Once circumcision is done,you will be relieved permanently.Moreover circumcision is very good for penile hygiene and you will never get penis cancer.
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor